# SDR CALA9701247

- Difficulty date: August 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14211
- Make and model: Boeing 737130
- Aircraft serial: 19028
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 65445101472
- Condition: Leaking
- Location: Lt Mlg Ww
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE A SYS HYD LOW PRESSURE LIGHT FLICKERED AND HYD QTY WAS ZERO WHILE EN ROUTE TO EWR.  BOTH A HYD LOW PRESSURE LIGHTS ILLUMINATED STEADILY SHORTLY AFTERWARDS. THE LOSS OF A HYD SYS PRESSURE CHECKLIST WAS ACCOMP.  A MANUAL GEAR EXTENSION AND ALTERNATE FLAP EXTENSION WERE PERFORMED AND THE AIRCRAFT LANDED AT EWR WITHOUT INCIDENT.  MX FOUND AN A SYSTEM HYDRAULIC PRESSURE LINE IN THE LEFT WHEEL WELL LEAKING.  THE LINE WAS REMOVED AND REPLACED.  THE HYDRAULIC SYSTEM WAS SERVICED TO FULL.  LEAK AND OPERATIONAL CHECKS WERE GOOD.
